# SDR DHL2004747005

- Difficulty date: August 4, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Engine: Pwa JT8D15
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 423071
- Part serial: 1890
- Condition: Inoperative
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN GEAR ANTI- SKID OB INOPERATIVE,  (LIGHT REMAINED ILLUMINATED AND IB INOPERATIVE LIGHT WOULD NOT TEST. TO ADD , OB ANTI SKID ILLUMINATED WHILE ON APPROACH.  REMOVED AND REPLACED ANTI-SKID CONTROLLER IAW MM 32-42-0.  NO DEFECTS NOTED.
